# SDR HEEA966905

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27805
- Make and model: Bell 212
- Aircraft serial: 31106
- System (JASC): 3442 · Weather Radar System
- Part: Radar Rt
- Part number: MI585200
- Condition: Defective
- Location: Fan Unit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT POWERS UP, BUT FAN DOES NOT COME ON.  ALSO FOUND (F202) FUSE MISSING.  REPLACED FUSE (F202) WITH SPARE.  DID NOT CURE PROBLEM.  ALSO UNIT TRANSMITS INTERMITTENTLY.
